# SDR AALA20011262

- Difficulty date: June 19, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT CONNECTOR AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
